# SDR DALA2020051302388

- Difficulty date: May 12, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 2,494 hours, 1,131 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AMDS W/C 5352-01036-02 FOUND L/H FRAME ASSY P/N C02383117-001 CRACKED ALONG LOWER FLANGE-CONTACTED LIAISON ENGINEERING. ADDITIONAL ENGRS DOCUMENTATION REQUIRED PRIOR TO FURTHER FLIGHT CRACK MEASURES 14" LONG C/A R&R FRAME ASSY PER A220 SRM 51-40 OK FOR SVC
